# SDR P5CA2016091600257

- Difficulty date: September 16, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 16,866 hours, 2,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LIGHT L06690, INOPERATIVE IAW AMM 33-51-09-960-801, REV 1, REPLACED INERTIA REEL LIGHT, LAMP 2 IAW AMM 33-51-09-690-801, REV 21.  PERFORMED INERTIA REEL LIGHT TEST, TEST WAS SATISFACTORY.
